I seemed to think and talked like I'm 25 yrs and miles ahead of everyone? I've been counted@ 160wpm

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 6/30/2010 8:13 PM (GMT -7)   
I don't have lows or moments of anger or suffer from low self esteem. Since I was seven I've had visions an ideas, refine it in matter of a very short amount of time depending on the size and scale of the idea or or project. So now I have this project or idea and i'm trying to explain this to whomever but it seems so far advanced plus the fact that Im speaking at a 120-160wpm rate so as to not lose their attention that their either blown away by this idea or they just dont get it? I've been told byy Dr's that mabey taking Depecote may help me slow down so as I can better fascilitate my idea to engineers or physicis so I dont get so frustrated! I get tired of breaking everything down to a point where they finally catch on. By then I say to myself I might as well just do it myself! Obviously theirs only one of me so that wont work. So I was told that mabey the depacote or? Suggestions please! And then trying to hold a confrence of astute individuals explaining my projects with the help of the medication I might be able to slow down and better fascilitate each part of the project that pertains to the idividual that heads their area of expertise. So in short how can I slow down and fascilitate better? I feel like someone is down loading these great ideas but I cant get them out to the necessary group of poeple to carryout these ideas. One such project is called " The Childrens Occupational Learning Foundation" Very large and in depth. If I cant slow down and hand the ball off this project and others like it will never evolve! Please forgive my spelling and.run on setences. Never said I was a good writer. Thanks for any ideas or help!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/30/2010 9:38 PM (GMT -7)   
HI welcome to HW
you are very intellectual and have alot you want to do and or get across to people
obviously your mind is on overdrive and it keeps going n going so i gather from your post
if the doc wants you to try this med i think it might be an idea for you
at least you can give it a shot
ive never taken this before
i take ativan/ diazepam n trazadone at bedtime
the trazadone slows my mind down for me to get some sleep as it goes on n on with thinking of everything
your idea sounds great btw
i am sorry im not much more help with this but i know others will be around to welcome you n give their input to you as well
this is a great community of caring sharing and friendly people
so glad you found us
stay with us for sure
hope ive helped some
take care n glad you posted

LYN
                 Co Mod for... CROHNS..ANXIETY/ PANIC.....ALZHEIMERS
        DX.. a/p ....crohns ...fibro... pyoderma gangrenosum..seizures....deaf
            meds..lyrica..pentasa...valproic acid..ativan...diazepam....t 3 s prn
                  Help HEALING WELL...DONATE...www.HealingWell.com
                        WE CAN N WILL GET THRU THIS TOGETHER
                                                   LYN                       


philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 7/1/2010 7:20 AM (GMT -7)   
Thanks for the reply. Docs gave put me on 100mg Traz back in '98 to shut me down at night. Talk about a knock out drug! However, its been good to shut down and wale up and have a freah start on the morning! Already taking the generic form of Ativian 1mg @ morn.&. Eve. Was helping but now its seems that my body has adjusted. Read this might happen. Need something that will last all day! With so much info in my head would like to share it with the trusted right people. Then mabey I could have time to see the clouds, birds, enjoy a regular conversation. When ever I finally find misses right I hope she the soothing, more mellow understanding side that I need? I also have trust issues. Take-take-take! I'm very.generious both with my time and emotions. Tragic, I'll never give up! Anyhow this has been nice! Theraputic, kinda makes me feel mabey this time God put me in some able hands. Been a long time since i've trusted anyone! Thanks for listening!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2010 7:27 AM (GMT -7)   
philo
Hello and welcome to HealingWell. I sense you are frustrated and having difficulty dealing with the people on your team as they are not as quick as you would like them to be. I am not sure re medications so I will leave that to your Drs.

I was a manager of a very busy Emergency Department so I understand your frustrations.

When you are struggling with a deadline or dealing with delicate decisions, the last thing you want to deal with is "people". When the fight is really on and the battle is undecided, you want your team to act co-operatively, quickly, rationally; you do not want a disgruntled employee whining about life, you do not want a worker who avoids work, you do not want your key engineer being tired all day because the baby cries all night. But this is what happens, and as a manager you have to deal with it. Few "people problems" can be solved quickly, some are totally beyond your control and can only be contained; but you do have influence over many factors which affect your people and so it is your responsibility to ensure that your influence is a positive one.
You can only underestimate the impact which you personally have upon the habits and effectiveness of your group. As the leader of a team, you have the authority to sanction, encourage or restrict most aspects of their working day, and this places you in a position of power - and responsibility. It takes great patience to deal with the frustration of trying to meet deadlines when you staff is not giving you what you want from them. This is the human factor you must deal with as the Project Manager.

Wondering if you have ever tried meditation or been to a therapist to help you learn ways to slow down your thoughts as this may be the way to go. You cannot change other people, you can only change yourself.

Kindly,

Kitt

philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 7/1/2010 7:47 AM (GMT -7)   
Yes about a Dr and meds. They are trying to find something more sustainable that will last most of the day. Will start taking deacote thurs already on ativian twice daily but now seems to be wearing off as I read this would happen. Ativan generally is only suppose to be a temp fix 3-4 mths anyways need something that will stay with me for while. I know our chems are different so it may take while and since our body chems are forever changing some tweeking down the road is inevitable. But for now hoping for the best! Thanks!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2010 7:55 AM (GMT -7)   
I wish you the best on finding a medication that will help you. I am guessing the Depakote is being used as a mood stablizer for your racing thoughts.

One that is used very often here for mood stablization is Lamictal . Not sure what country you are from so could not research to see if this is available where you live.

Kindly,

Kitt

philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 7/1/2010 10:24 AM (GMT -7)   
Thanks for the trusted support!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2010 11:08 AM (GMT -7)   
You are truly welcome and do keep us posted as we are here to support you.

Kindly,

Kitt

philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 7/1/2010 1:46 PM (GMT -7)   
I wil be starting my Depacote today so if I start losing my hair does that mean i have to go to another disorder group?
Just kidding.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2010 3:25 PM (GMT -7)   
I suspect, Philo, if you start to lose your hair you anxiety will sky rocket so your in the right place

Smiles,

Kitt

philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 7/1/2010 5:18 PM (GMT -7)   
Your probably right! I guess I' ll stay put I like the neighbors anyways no reason to jump ship on such a small issue. Hey by the way was it you or the other gal who brought up the other medicine when I brought up the fact that I would be taking the Depacote. Forgot what the other med. was called? Please refresh my memory. Thanks!

philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 7/1/2010 5:37 PM (GMT -7)   
I just replied?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/2/2010 5:35 AM (GMT -7)   
philo,

I was referring to this forum when I posted " your in the right place ".

I mentioned the medication Lamictal, which is used here in USA.

Take care,

Kitt

philo
New Member


Date Joined Jun 2010
Total Posts : 14
   Posted 7/2/2010 5:54 AM (GMT -7)   
Thank you Kitt , have a great day!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 4:51 AM (GMT -7)
There are a total of 2,734,568 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
270 Guest(s), 5 Registered Member(s) are currently online.  Details
Win2qt4u, Xmaslover, maria2016, Steve n Dallas, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer